Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Infant has vomiting and diarrhea, no relief with ORS and medicines. Precautionary measures?

My kid is 1 year and 3 month old.She is having vomiting and diarrhea since last 3 days.We visited child specialist and he gave ORS and few medicines.Still it is not coming under control. She was having cold earlier to this.She seems to be week and vomits whatever she takes in even the ORS.Can you please suggest us what precation can we take at this moment.We are tensed.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi ,
Thank you for your query.
There is no reason to panic.Your child is most probably suffering from viral diarrhoea. This will last about 5-6 days.Your child should avoid milk,fruits and juices and wheat products for the time being.All she needs is a little bit of probiotics, racecadotril powder and zinc syrup.Along with this she will need ORS solution if she is loosing too much fluids.Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.Wishing her a speedy recovery.Have a nice day.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor